# SDR ASAA0842755

- Difficulty date: February 29, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD T/E AFT FLAP HAS A DENT IN THE LEADING EDGE 26 INCHES OUTBOARD OF THE INBOARD EDGE.  DENT REPAIRED IAW B737 400 SRM CH 57 53 01 REPAIR 4.
